# SDR TRAX200700899

- Difficulty date: June 27, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 15,778 hours, 12,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE O/B FLAP HINGE ARM W/S 264 I/B SIDE ANGLE CRACKED.  ANGLE FABRICATED IAW SRM 51-24-16.  ALODINED, PRIMED AND PAINTED IAW SRM.  ANGLE ON RIGHT O/B HINGE ARE REMOVED AND REPLACED IAW SRM 51-42-13.  SUPPLEMENTAL - SDR CLOSED 07/05/07.
